A note on the relative index theorem

John Roe

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)365-373
Number of pages9
JournalQuarterly Journal of Mathematics
Volume42
Issue number1
DOIs
StatePublished - Dec 1 1991

Fingerprint

Index Theorem

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Roe, John. / A note on the relative index theorem. In: Quarterly Journal of Mathematics. 1991 ; Vol. 42, No. 1. pp. 365-373.
@article{1a9c0bf9f190405b855fc5fabbed1f6b,
title = "A note on the relative index theorem",
author = "John Roe",
year = "1991",
month = "12",
day = "1",
doi = "10.1093/qmath/42.1.365",
language = "English (US)",
volume = "42",
pages = "365--373",
journal = "Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "1",

}

A note on the relative index theorem. / Roe, John.

In: Quarterly Journal of Mathematics, Vol. 42, No. 1, 01.12.1991, p. 365-373.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A note on the relative index theorem

AU - Roe, John

PY - 1991/12/1

Y1 - 1991/12/1

UR - http://www.scopus.com/inward/record.url?scp=0007331279&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0007331279&partnerID=8YFLogxK

U2 - 10.1093/qmath/42.1.365

DO - 10.1093/qmath/42.1.365

M3 - Article

VL - 42

SP - 365

EP - 373

JO - Quarterly Journal of Mathematics

JF - Quarterly Journal of Mathematics

SN - 0033-5606

IS - 1

ER -